Health knowledge made personal
Join this community!
› Share page:

what happen to the baby when you take some medicines when your are 7 weeks pregnant???


Posted by leeric

what happen to the baby when you take some medicines when your are 7 weeks pregnant??? because it goes like this...i feel i have fever and my ulcer that's why i take biogesic and kremil-s...but i didnt know that i am pregnant at that time...then after how many days i try to have pregnancy test it says positive...and how many days...it has blood i think i lost my baby...but its not...then i used again a pregnancy test it says again positive....so, is there something happen to the baby?
 
Answers (4)
Sort by: Newest first | Oldest first

umm from what I understand you last pregnancy test came out positive.

If you have concerns about the effects of medication on your pregnancy I would suggest asking for a phone consult with your physican OR head to your local pharmacy and ask the pharmacist. 

hMmm...im afraid to ask them because honestly i take saitotic medicine...hope you can give me advice or can answer my question because it's difficult to understand...i want to lost this or not...but if wont lost this is there something happen to the baby??is it premature or abnormal...???
I can't give you those answers because I am not a physican nor am I a pharmacist.  Afraid or not- the doctor would know the risks associated with medications and pregnancy
ahhh...i see..thank you so much for your advice...
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: